Alert archive / Nebraska / Special Weather Statements in 2016
Special Weather Statement, NWS North Platte, NE
NWS North Platte, NE issued this special weather statement at Apr 26, 2016, 5:49 AM CDT for Lincoln County, Nebraska. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 5:49 AM CDT (10:49 UTC)
- Expired
- Apr 26, 2016, 6:30 AM CDT
- In force
- 41 min
- Issued by
- NWS North Platte, NE
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 117 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:10 AM CDT | HAIL 0.5 | Hershey, NE | |
| Apr 26, 6:30 AM CDT | HAIL 0.75 | 10 S North Platte, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 10.8 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2237 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
044
WWUS83 KLBF 261049
SPSLBF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
549 AM CDT TUE APR 26 2016
NEZ059-261130-
LINCOLN NE-
549 AM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEITH...NORTHEASTERN
PERKINS AND WESTERN LINCOLN COUNTIES UNTIL 630 AM CDT...
AT 548 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF PAXTON TO
7 MILES SOUTH OF DICKENS...AND MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...SUTHERLAND...HERSHEY...LAKE MALONEY STATE RECREATION
AREA...SUTHERLAND RESERVOIR STATE RECREATION AREA...DICKENS...SOMERSET...
O'FALLONS AND BIRDWOOD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 158 AND 176.
HIGHWAY 83 BETWEEN MILE MARKERS 58 AND 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4095 10126 4102 10125 4131 10098 4084 10049
4070 10098
TIME...MOT...LOC 1048Z 228DEG 30KT 4099 10128 4071 10098
$$
CDCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Apr 26, 3:25 AM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Apr 26, 3:25 AM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 325 AM CDT TUE APR 26 2016 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 325 AM CDT TUE APR 26 2016 TODAY AND TONIGHT...THE SFC FRONT NEAR DODGE CITY AT 06Z LIFTS NORTH TO NEAR THE KANSAS NEBRASKA BORDER BY 12Z AND REMAINS STATIONARY TODAY. THE FRONT THEN GETS SWEPT EAST AND SOUTH TONIGHT AS SFC LOW PRESSURE DEEPENS ACROSS NCNTL KS. THE RAP MODEL SHOWS 2000 J/KG OF ELEVATED INSTABILITY JUST NORTH OF THE SFC FRONT AT 12Z WHICH LIFTS NORTH THROUGH THE FCST AREA TODAY. THIS INSTABILITY SHOULD BE THE CATALYST FOR THUNDERSTORMS CONTAINING LARGE AND SMALL HAIL. THIS STORM ACTIVITY COULD BE UNDERWAY BY 12Z ACROSS SWRN NEB. A SECOND AREA OF ELEVATED INSTABILITY SHOULD REFORM ACROSS SWRN NEB AROUND 21Z WHICH WILL BE THE GENESIS FOR A SECOND ROUND OF THUNDERSTORMS TONIGHT WHICH SHOULD LAST FOR MANY HOURS ACROSS THE SANDHILLS AND PRODUCE AN AREAL AVERAGE RAINFALL NEAR 1 INCH. THE THREAT OF HAIL...LARGE AND SMALL...SHOULD CONTINUE THROUGHOUT THE EVENING. THE LATEST RAP MODEL PRODUCES HIGHS ONLY IN THE 40S AND 5OS TODAY. THIS SEVERAL DEGREES COOLER THAN THE DETERMINISTIC MODEL CONSENSUS. LOWS TONIGHT FALL INTO THE 30S AND 40S. THE NAM SUGGESTS A MIX OF RAIN AND SNOW ACROSS SHERIDAN COUNTY WHILE THE GFS KEEPS THE PTYPE ALL RAIN. THE GFS WAS PREFERRED AS THE SNOW AND COLDER AIR APPEARS ELUSIVE THIS MORNING...CONFINED TO WY...ND AND MT. THE TORNADO POTENTIAL APPEARS VERY CONDITIONAL THIS AFTERNOON AS THE MODEL CONSENSUS LIFTS THE SFC LOW AND TRIPLE PT THROUGH KS TODAY AND TO NEAR LINCOLN NEB BY WEDNESDAY MORNING. THIS WOULD PROBABLY KEEP ERN LINCOLN COUNTY...FRONTIER AND SRN CUSTER COUNTIES IN THE COOL SECTOR LESSENING THE RISK OF TORNADO DEVELOPMENT. IF THE WARM FRONT CAN LIFT INTO SRN NEB...TO NEAR I-80 EAST OF NORTH PLATTE...THEN THE TORNADO RISK WOULD INCREASE SIGNIFICANTLY. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 325 AM CDT TUE APR 26 2016 BEGINNING 12Z WEDNESDAY. THE NEGATIVELY TILTED UPPER LEVEL LOW IS PROJECTED TO BE CENTERED NEAR THE KS/NEB BORDER ON WEDNESDAY. THE PLACEMENT OF THE LOW FAVORS THE HIGHEST POPS ACROSS OUR NORTHERN ZONES...BUT ALL AREAS HAVE A SHOT AT ADDITIONAL ROUNDS OF SHOWERS/STORMS. THE LATEST GUIDANCE HAS BACKED OFF ON THE INSTABILITY PARAMETERS THIS EVENING FOR WEDNESDAY...BUT SUFFICIENT ELEVATED CAPE REMAINS FOR AT LEAST AN ISO MENTION OF THUNDER FROM SOUTHWEST NEB NORTHEAST TO OUR NORTH CENTRAL NEB ZONES. AS THE LOW EJECTS EAST IN THE EVENING HOURS...THE MODELS SUGGEST ENOUGH COLD AIR ON THE BACKSIDE OF THE LOW FOR A COMPLETE CHANGE OVER TO SNOW ACROSS NW NEB...AND A MIX AS FAR EAST AS THE HIGHWAY 83 CORRIDOR. THE RECENT TREND OF THE MODELS HAS BEEN COOLER...WHICH WILL NEED TO BE MONITORED IN THE EVENT THAT ACCUMULATIONS OCCUR. WARM GROUND TEMPERATURES WILL CREATE AN UNFAVORABLE ENVIRONMENT FOR ACCUMULATIONS ACROSS NW NEB...SO FOR NOW...WILL KEEP ACCUMULATIONS MINIMAL. THE LOW WILL LIFT TOWARD SOUTHERN WISCONSIN ON THURSDAY ALLOWING A LOW AMPLITUDE RIDGE TO FOLLOW. THE RIDGE WILL BE CHARACTERIZED AS TRANSIENT AS THE NEXT LOW CLOSES ON THE PLAINS FOR FRIDAY. TEMPERATURES WITH THE RIDGE WILL HAVE LITTLE TIME TO RECOVER...SO THE BELOW AVERAGE HIGHS WILL CONTINUE INTO THE NEXT SYSTEM WITH THE POSSIBILITY OF A MIX OF SNOW ONCE AGAIN ACROSS NORTHWEST NEBRASKA EARLY FRIDAY MORNING...ELSEWHERE SHOWERS OF RAIN ARE FORECAST. ONE WOULD EXPECT THE TRACK OF THE H5 LOW WOULD ALLOW SOME INSTABILITY TO WORK BACK INTO SOUTHERN PORTIONS OF THE CWA AT A MINIMUM. WILL ONCE AGAIN KEEP AN ISO T MENTION GOING IN THE FORECAST FRIDAY AFTERNOON INTO EARLY SATURDAY. IT SHOULD BE NOTED THAT THE ECMWF IS COOLER THAN THE GFS WITH THE WEEKEND SYSTEM...THUS A MIX OF SNOW IS POSSIBLE ONCE AGAIN ACROSS NW NEBRASKA DURING THE EARLY MORNING HOURS AS THE ECMWF SUGGESTS H85 T/S FALLING BELOW 0C. ANOTHER POTENTIALLY SIGNIFICANT TREND IS THAT BOTH THE GFS AND EC ARE GENERATING MODERATE QPF AT TIMES OVER MUCH OF THE CWA AS THE TRACK NOW FAVORS THE SANDHILLS. IN ADDITION...AS THE H5 LOW TAKES ON A NEGATIVE TILT OVER THE HIGH PLAINS...IT STALLS AND IMPACTS THE CWA FOR A PERIOD OF 48 HOURS OR MORE. SOLID RAIN CHANCES WILL CONTINUE INTO MONDAY OF NEXT WEEK WITH THE POSSIBILITY OF A MIX OF RAIN AND SNOW ACROSS THE NORTHWEST DURING THE EARLY MORNING HOURS. TEMPERATURES WILL BE COOL THROUGH MUCH OF THE EXTENDED GIVEN THE PRESENCE OF CLOUDS...PRECIP AND PERIODS OF CAA. BY EARLY NEXT WEEK A WELL DEFINED RIDGE IS SHOWN TO DEVELOP AND SPREAD WARMING TEMPS BACK ACROSS THE CWA. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1153 PM CDT MON APR 25 2016 COMPLEX FORECAST THE NEXT 24 HOURS AS A LOW PRESSURE SYSTEM MOVES ACROSS THE AREA. VFR CONDITIONS INITIALLY OVERNIGHT...HOWEVER MVFR CIGS ARE EXPECTED TO DEVELOP AS A SURGE OF MOISTURE PUSHES INTO THE REGION AHEAD OF THE LOW. WILL ALSO HAVE THE CHANCE FOR SHOWERS AND EVEN SOME THUNDERSTORMS WITH THE LOW CLOUDS. A DRY SLOT WILL PUSH INTO FAR SW NEB DURING THE DAY...WHICH COULD BRING A STOP TO THE ISOLD SHOWERS ACROSS THE KLBF TERMINAL...HOWEVER CONFIDENCE IS LOW AS MODELS ARE DIFFERING ON WHETHER THE DRY SLOT REACHES THIS FAR NORTH. LATER IN THE DAY STRONG STORMS ARE EXPECTED ACROSS SW NEB HOWEVER TIMING STILL A LITTLE SUSPECT PENDING LOCATION OF A FRONTAL BOUNDARY IN THE AREA. WRAP AROUND THE LOW WILL CONTINUE TO BRING A CHANCE FOR SHOWERS AND POSSIBLY THUNDER AS WE GO INTO THE LATE EVENING AND OVERNIGHT HOURS. WHILE NOT EXPECTED A WASH OF A DAY...SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS AND WILL HIGHLIGHT WITH VICINITY AND LATER FORECASTS WILL PINPOINT IMPACT TO THE TERMINALS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...CDC LONG TERM...JACOBS AVIATION...MASEK
Hazardous weather outlook, Apr 26, 4:33 AM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 433 AM CDT TUE APR 26 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-270945- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 433 AM CDT TUE APR 26 2016 /333 AM MDT TUE APR 26 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS...SOME WITH LARGE HAIL AND WIND DAMAGE...ARE POSSIBLE THIS MORNING...THIS AFTERNOON AND THIS EVENING. THE AREA OF CONCERN FOR SEVERE WEATHER IS FROM OGALLALA TO THEDFORD TO AINSWORTH WITH THE RISK INCREASING SOUTH AND EAST. IF WARM AIR WITH TEMPERATURES IN THE 60S CAN REACH INTO FRONTIER COUNTY...EASTERN LINCOLN AND CUSTER COUNTIES THEN THE RISK OF TORNADOES WILL INCREASE SUBSTANTIALLY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED THUNDERSTORMS ARE EXPECTED WEDNESDAY FROM IMPERIAL TO AINSWORTH INCLUDING AREAS EAST. THIS RISK OF SEVERE WEATHER APPEARS LOW. ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY GENERALLY FROM IMPERIAL TO AINSWORTH INCLUDING AREAS EAST. THE RISK OF SEVERE WEATHER IS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TODAY AND THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
In the hours before
Special weather statement, Apr 26, 2:23 AM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 123 AM MDT TUE APR 26 2016 NEZ022-056-260815- GARDEN NE-DEUEL NE- 123 AM MDT TUE APR 26 2016 ...SPECIAL WEATHER STATEMENT... AT 123 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OVID...OR 9 MILES SOUTHWEST OF JULESBURG...MOVING NORTH AT 50 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHAPPELL...OSHKOSH...LEWELLEN...BARTON...INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...BLUEWATER BATTLEFIELD STATE HISTORICAL PARK...MOUNT VERNON AND ASH HOLLOW STATE HISTORICAL PARK. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 92 NEAR MILE MARKER 115. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 80 AND 101. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4151 10259 4153 10206 4100 10218 4100 10258 TIME...MOT...LOC 0723Z 185DEG 45KT 4093 10244 CDC
Special weather statement, Apr 26, 3:40 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 240 AM MDT TUE APR 26 2016 NEZ058-069-260930- CHASE NE-PERKINS NE- 240 AM MDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHASE AND SOUTHWESTERN PERKINS COUNTIES UNTIL 330 AM MDT... AT 240 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF LAMAR...OR 12 MILES SOUTHEAST OF HOLYOKE...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VENANGO...LAMAR...CHASE AND BRANDON. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 58 AND 61. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4039 10205 4086 10205 4079 10162 4037 10196 TIME...MOT...LOC 0840Z 213DEG 27KT 4048 10210 CDC
Special weather statement, Apr 26, 3:57 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 257 AM MDT TUE APR 26 2016 NEZ058-069-260945- CHASE NE-PERKINS NE- 257 AM MDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CHASE AND SOUTHWESTERN PERKINS COUNTIES UNTIL 345 AM MDT... AT 257 AM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PLEASANT VALLEY TO 8 MILES SOUTH OF LAMAR TO 17 MILES SOUTHWEST OF CHAMPION...AND MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... IMPERIAL...GRANT...VENANGO...LAMAR...CHAMPION...CRETE...CHASE...BRANDON... WILD HORSE SPRING AND WANAMAKER STATE WILDFIRE MANAGEMENT AREA. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 73. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4094 10159 4035 10162 4035 10205 4090 10205 TIME...MOT...LOC 0857Z 212DEG 26KT 4060 10207 4046 10194 4032 10198 CDC
Special weather statement, Apr 26, 4:39 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 AM MDT TUE APR 26 2016 NEZ058-069-261030- CHASE NE-PERKINS NE- 339 AM MDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CHASE AND SOUTHEASTERN PERKINS COUNTIES UNTIL 430 AM MDT... AT 339 AM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF GRANT TO NEAR IMPERIAL TO 6 MILES SOUTH OF CHAMPION...AND MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... IMPERIAL...WAUNETA...CHAMPION...ENDERS RESERVOIR STATE RECREATION AREA... ENDERS...CHASE...CHURCH GROVE CAMPGROUND...CENTER DAM CAMPGROUND...AREA A CAMPGROUND AND WANAMAKER STATE WILDFIRE MANAGEMENT AREA. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 26 AND 59. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4083 10136 4037 10138 4035 10179 4074 10190 TIME...MOT...LOC 0939Z 236DEG 20KT 4067 10176 4055 10167 4037 10169 CDC
Special weather statement, Apr 26, 5:13 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 513 AM CDT TUE APR 26 2016 NEZ058-059-069-070-261100- CHASE NE-LINCOLN NE-HAYES NE-PERKINS NE- 513 AM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HAYES...NORTHEASTERN CHASE...SOUTHEASTERN PERKINS AND SOUTHWESTERN LINCOLN COUNTIES UNTIL 600 AM CDT/500 AM MDT/... AT 512 AM CDT/412 AM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MADRID TO 14 MILES NORTHEAST OF ENDERS TO WAUNETA...AND MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... HAYES CENTER...WAUNETA...WALLACE...ELSIE AND GRAINTON. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4104 10104 4041 10093 4041 10145 4080 10156 TIME...MOT...LOC 1012Z 252DEG 23KT 4082 10150 4062 10138 4042 10137 CDC
Special weather statement, Apr 26, 5:49 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
549 AM CDT TUE APR 26 2016
NEZ059-261130-
LINCOLN NE-
549 AM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEITH...NORTHEASTERN
PERKINS AND WESTERN LINCOLN COUNTIES UNTIL 630 AM CDT...
AT 548 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF PAXTON TO
7 MILES SOUTH OF DICKENS...AND MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...SUTHERLAND...HERSHEY...LAKE MALONEY STATE RECREATION
AREA...SUTHERLAND RESERVOIR STATE RECREATION AREA...DICKENS...SOMERSET...
O'FALLONS AND BIRDWOOD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 158 AND 176.
HIGHWAY 83 BETWEEN MILE MARKERS 58 AND 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4095 10126 4102 10125 4131 10098 4084 10049
4070 10098
TIME...MOT...LOC 1048Z 228DEG 30KT 4099 10128 4071 10098
CDCThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:23 AM CDT | Special Weather Statement | LBF | Deuel | 52 min |
| Apr 26, 3:40 AM CDT | Special Weather Statement | LBF | Chase | 50 min |
| Apr 26, 3:57 AM CDT | Special Weather Statement | LBF | Chase, Perkins | 48 min |
| Apr 26, 4:39 AM CDT | Special Weather Statement | LBF | Chase | 51 min |
| Apr 26, 5:13 AM CDT | Special Weather Statement | LBF | Hayes | 47 min |
| Apr 26, 6:27 AM CDT | Special Weather Statement | LBF | Logan | 48 min |
| Apr 26, 6:57 AM CDT | Special Weather Statement | LBF | Logan, Thomas | 48 min |
| Apr 26, 7:35 AM CDT | Special Weather Statement | LBF | Blaine, Custer | 40 min |
Nearby
Special Weather Statements in Nebraska, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.